# SDR AU000670

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657CEA7
- Condition: Cracked
- Location: Engine
- Part time: 369 cycles
- Component: Engine, Cont, TSIO520N
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE NR 2 AND NR 3 CYLINDERS CRACKED BETWEEN FUEL INJECTOR AND SPARK PLUG.  FUEL LEAKING EXTERNALLY.  (X)
